241 305

Cited 0 times in

염증성 장질환에서 5-aminosalicylate에 의해 발생한 재발성 급성 심낭염

DC FieldValueLanguage
dc.contributor.author김미나-
dc.contributor.author김원호-
dc.contributor.author김태일-
dc.contributor.author박수정-
dc.contributor.author박윤혜-
dc.contributor.author박희진-
dc.contributor.author신혜선-
dc.contributor.author오탁근-
dc.contributor.author이용강-
dc.contributor.author이지훈-
dc.contributor.author임승택-
dc.contributor.author천재희-
dc.contributor.author최아라-
dc.contributor.author홍성필-
dc.date.accessioned2014-12-19T16:59:08Z-
dc.date.available2014-12-19T16:59:08Z-
dc.date.issued2012-
dc.identifier.issn1598-9100-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/90564-
dc.description.abstractInflammatory bowel disease (IBD) is an idiopathic chronic inflammation of the intestines. IBD treatment may require anti-inflammatory agents such as sulfasalazine or 5-aminosalicylate (5-ASA) and immunomodulators to control the symptoms. However, these agents have a variety of common adverse effects such as nausea, vomiting, skin rash, leukopenia, thrombocytopenia, and infections. Moreover, rare side effects such as nephrotic syndrome, pneumonitis, and pericarditis can occur. A 21-year-old male was admitted to the hospital due to acute chest pain, fever, and sweating. The patient had a history of Crohn's disease and had been taking mesalazine for 3 weeks. Chest x-ray, echocardiography, and clinical manifestations revealed that the patient had acute pericarditis. However, we did not recognize the relationship between these findings and 5-ASA at that time. Two years later, the patient took 5-ASA again, and similar symptoms occurred, which led us to confirm that he suffered from pericarditis induced by this drug. We report a case of acute recurrent pericarditis that developed after taking 5-ASA for IBD treatment with a review of the literature.-
dc.description.statementOfResponsibilityopen-
dc.format.extent289~294-
dc.relation.isPartOfINTESTINAL RESEARCH-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.title염증성 장질환에서 5-aminosalicylate에 의해 발생한 재발성 급성 심낭염-
dc.title.alternativeRecurrent Acute Pericarditis Induced by 5-aminosalicylates in a Patient with Inflammatory Bowel Disease-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Internal Medicine (내과학)-
dc.contributor.googleauthor최아라-
dc.contributor.googleauthor김미나-
dc.contributor.googleauthor이지훈-
dc.contributor.googleauthor이용강-
dc.contributor.googleauthor박윤혜-
dc.contributor.googleauthor신혜선-
dc.contributor.googleauthor오탁근-
dc.contributor.googleauthor박희진-
dc.contributor.googleauthor박민석-
dc.contributor.googleauthor임승택-
dc.contributor.googleauthor박수정-
dc.contributor.googleauthor홍성필-
dc.contributor.googleauthor김태일-
dc.contributor.googleauthor김원호-
dc.contributor.googleauthor천재희-
dc.identifier.doi10.5217/ir.2012.10.3.289-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA00440-
dc.contributor.localIdA00774-
dc.contributor.localIdA01079-
dc.contributor.localIdA01605-
dc.contributor.localIdA01778-
dc.contributor.localIdA02182-
dc.contributor.localIdA02410-
dc.contributor.localIdA02973-
dc.contributor.localIdA03223-
dc.contributor.localIdA03380-
dc.contributor.localIdA04104-
dc.contributor.localIdA04404-
dc.contributor.localIdA04030-
dc.contributor.localIdA01539-
dc.relation.journalcodeJ01182-
dc.identifier.eissn1598-9100-
dc.identifier.pmidCrohn Disease ; Colitis, Ulcerative ; Mesalamine ; Pericarditis-
dc.subject.keywordCrohn Disease-
dc.subject.keywordColitis, Ulcerative-
dc.subject.keywordMesalamine-
dc.subject.keywordPericarditis-
dc.contributor.alternativeNameKim, Mi Na-
dc.contributor.alternativeNameKim, Won Ho-
dc.contributor.alternativeNameKim, Tae Il-
dc.contributor.alternativeNamePark, Soo Jung-
dc.contributor.alternativeNamePark, Yoon Hea-
dc.contributor.alternativeNamePark, Hee Jin-
dc.contributor.alternativeNameShin, Hye Sun-
dc.contributor.alternativeNameOh, Tak Geun-
dc.contributor.alternativeNameLee, Yong Kang-
dc.contributor.alternativeNameLee, Ji Hoon-
dc.contributor.alternativeNameLim, Seung Taek-
dc.contributor.alternativeNameCheon, Jae Hee-
dc.contributor.alternativeNameChoi, A Ra-
dc.contributor.alternativeNameHong, Sung Pil-
dc.contributor.affiliatedAuthorKim, Mi Na-
dc.contributor.affiliatedAuthorKim, Won Ho-
dc.contributor.affiliatedAuthorKim, Tae Il-
dc.contributor.affiliatedAuthorPark, Yoon Hea-
dc.contributor.affiliatedAuthorPark, Hee Jin-
dc.contributor.affiliatedAuthorShin, Hye Sun-
dc.contributor.affiliatedAuthorOh, Tak Geun-
dc.contributor.affiliatedAuthorLee, Yong Kang-
dc.contributor.affiliatedAuthorLee, Ji Hoon-
dc.contributor.affiliatedAuthorLim, Seung Taek-
dc.contributor.affiliatedAuthorChoi, A Ra-
dc.contributor.affiliatedAuthorHong, Sung Pil-
dc.contributor.affiliatedAuthorCheon, Jae Hee-
dc.contributor.affiliatedAuthorPark, Soo Jung-
dc.citation.volume10-
dc.citation.number3-
dc.citation.startPage289-
dc.citation.endPage294-
dc.identifier.bibliographicCitationINTESTINAL RESEARCH, Vol.10(3) : 289-294, 2012-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.